Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I am on accutane, and I think my skin is just super dehydrated from when I used duac and retin a. I am on day 6 of accutane, and using cerave cream. Whenever I try and apply makeup, it gets all flaky. Help me!!

Link to comment
Share on other sites

Sorry but this will keep happening while you are on accutane. You could try using a heavier moisturizer,or applying it more often. Try also to remove all the dead skin cells (the flaky skin) before applying makeup trough exfoliation. I use a warm washcloth to remove patches of peeling skin that are over my face.

Link to comment
Share on other sites

I use cetaphil moisturiser, and on the really dry parts of my skin I use la roche posay cicaplast pro recovery skincare, it's amazing try it! It's really helped me. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×